# SDR SWAA2017121218396

- Difficulty date: November 17, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM.
